JournalsjemsVol. 5, No. 1pp. 41–68

Algebraic loop groups and moduli spaces of bundles

  • Gerd Faltings

    Max-Planck-Institut für Mathematik, Bonn, Germany
Algebraic loop groups and moduli spaces of bundles cover
Download PDF

Abstract

We study algebraic loop groups and affine Grassmannians in positive characteristic. The main results are normality of Schubert-varieties, the construction of line-bundles on the affine Grassmannian, and the proof that they induce line-bundles on the moduli-stack of torsors.

Cite this article

Gerd Faltings, Algebraic loop groups and moduli spaces of bundles. J. Eur. Math. Soc. 5 (2003), no. 1, pp. 41–68

DOI 10.1007/S10097-002-0045-X